# SDR DXTA200500581

- Difficulty date: February 9, 2005
- Submitted: February 11, 2005
- Operation: Air carrier
- Aircraft: N367QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600367
- Aircraft time: 8,008 hours, 6,624 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF GEAR RETRACTION RED GEAR UNLOCKED LIGHT REMAINED ILLUMINATED AND HYD PRESS ON LIGHT ILLUMINATED.  GEAR WAS CYCLED BUT LIGHTS REMAINED ON.  WHEN GEAR C/B WAS PULLED PER CHECKLIST RIGHT MAIN GEAR HAD GREEN LIGHT, WHEN C/B WAS RESET GEAR LIGHT.  ITEM IS UNDER INVESTIGATION.
